# SDR 05FDEA03822

- Difficulty date: November 15, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Proper
- Location: Bs 490-535
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLUSH DOUBLER REPAIR RT SIDE BETWEEN STA 490 AND 535 JUST ABOVE OF FWD NOSE LANDING GEAR ON AN AREA OF ABOUT 43'' BY 21''.   PERFORMED A GVI OF REPAIRS IAW CONTINENTAL AIRLINES EC/RA NO 253C042 AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO#8-5100-7-5001.
